# SDR ASAA2017051520787

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,837 hours, 2,330 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE,  AUTOPILOT A DISENGAGED TWICE AT FL340, IN SMOOTH AIR, NO CONTROL FORCE NOTED. AUTOPILOT RE-ENGAGED WITH NO DIFFICULTY EACH TIME.  ACFT GROUNDED. DFCS BITE MESSAGE 22-11607 FOR PREVIOUS FLIGHT ON CHANNEL A ONLY.  ACCOMPLISHED FIM 22-11 TASK 817.  MCP FOR BOTH CHANNELS PASSED.
